Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Developed blisters on legs and foot after bitten. Prescribed antibiotics. Sores bleed. Concerned?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I was bitten twice in March and since then marks have appeared on my legs that developed blisters that wept but have now cleared up still leaving a red XXXXXXX about the size of a 10p piece. I have then developed blisters on the bottom of my left foot. My doctor put me on anti-biotics which did not clear this up. I get more blisters each day - they do not hurt but I can feel them when I walk. Yesterday, my right foot came out in sores which bled on my toes and joint. My doctor doesn't seem to know what is causing this and has referred me to another doctor who can't see me until the end of the month. It is causing me concern. The marks on my legs are very ichy.
Posted Sat, 3 Aug 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 51 minutes later
Thanks for writing to us.
from the description provided I could think of few possibilities- it could be a type of eczema or an autoimmune disease known as bullous pemphigoid(BP)
BP presents initially as red itchy urticarial lesions that later on develop blisters.
Eczema may presents as red itchy scaly lesions with tiny blisters.

Both of these conditions can be treated. To help you in a better way, i would need a clear resolution image of the concerned area. I would really appreciate if you could upload a recently clicked image of your concerned lesions.

Hoping to hear from you soon
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor